Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 270, NWS Lubbock, TX

December 14, 20127 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:02 PM CST for 7 counties in Texas. It was in force for 28 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2012, 4:02 PM CST (22:02 UTC)
Expired
Dec 14, 2012, 4:30 PM CST
In force
28 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Crosby County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lubbock County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 70 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 4:04 PM CSTTSTM WND GST 61Lubbock, TXAT KCBD
Dec 14, 4:05 PM CSTTSTM WND GST 773 Wnw Lubbock, TX
Dec 14, 4:06 PM CSTTSTM WND DMGLubbock, TXPOWERLINES DOWN ON WOODROW ROAD
Dec 14, 4:11 PM CSTTSTM WND DMG2 E Shallowater, TXPOWERLINES DOWN NEAR CORN MAZE ON 1294
Dec 14, 4:25 PM CSTTSTM WND GST 73Silverton, TXSILVERTON HS SCHOOLNET
Dec 14, 4:35 PM CSTTSTM WND GST 651 Se Ralls, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 2:28 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WUUS54 KLUB 142202
SVRLUB
TXC045-107-153-189-219-303-437-142230-
/O.NEW.KLUB.SV.W.0270.121214T2202Z-121214T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
402 PM CST FRI DEC 14 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  FLOYD COUNTY IN NORTHWEST TEXAS.
  HALE COUNTY IN NORTHWEST TEXAS.
  EASTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.
  LUBBOCK COUNTY IN NORTHWEST TEXAS.
  SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 430 PM CST

* AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES EAST OF HAPPY TO SLIDE...OR ALONG A LINE
  EXTENDING FROM 11 MILES NORTHEAST OF TULIA TO 18 MILES WEST OF
  SLATON...AND MOVING EAST AT 65 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE               
  CLAYTONVILLE...IDALOU...RANSOM CANYON...PETERSBURG...MACKENZIE     
  RESERVOIR...LOCKNEY...SILVERTON...FLOYDADA...RALLS...
  CAPROCK...CEDAR HILL...CAPROCK CANYON ST. PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BLOWING DUST WITH THIS LINE OF STORMS WILL PRODUCE NEAR ZERO 
VISIBILITY.

THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS AND VERY HEAVY 
RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY
EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3474 10094 3340 10141 3342 10213 3475 10186
TIME...MOT...LOC 2159Z 287DEG 56KT 3467 10161 3339 10188

$$

CWA
1 follow-up statement
388 
WWUS54 KLUB 142213
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CST FRI DEC 14 2012

TXC219-142221-
/O.CAN.KLUB.SV.W.0270.000000T0000Z-121214T2230Z/
HOCKLEY TX-
413 PM CST FRI DEC 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOCKLEY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3474 10094 3340 10141 3342 10207 3467 10187
      3474 10186
TIME...MOT...LOC 2211Z 287DEG 56KT 3460 10139 3333 10168

$$

TXC045-107-153-189-303-437-142230-
/O.CON.KLUB.SV.W.0270.000000T0000Z-121214T2230Z/
CROSBY TX-FLOYD TX-HALE TX-LUBBOCK TX-SWISHER TX-BRISCOE TX-
413 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BRISCOE...
SWISHER...LUBBOCK...HALE...FLOYD AND WESTERN CROSBY COUNTIES UNTIL
430 PM CST...

AT 407 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF MACKENZIE
RESERVOIR TO 9 MILES SOUTHWEST OF SLATON...MOVING EAST AT 65 MPH.

IN ADDITION...AT 355 PM A 77 MPH WIND GUST WAS REPORTED IN LUBBOCK 
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  SILVERTON...FLOYDADA...LOCKNEY...LORENZO...SOUTH PLAINS...CONE...  
  RALLS...CAPROCK...CEDAR HILL...CAPROCK CANYON ST. PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BLOWING DUST WITH THESE STORMS WILL REDUCE VISIBILITY TO NEAR ZERO.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS LUBBOCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3474 10094 3340 10141 3342 10207 3467 10187
      3474 10186
TIME...MOT...LOC 2211Z 287DEG 56KT 3460 10139 3333 10168

$$

CWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 1:03 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Dec 14, 1:03 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
103 PM CST FRI DEC 14 2012

.SHORT TERM...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EARLY EVENING ACROSS THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
AND EASTERN ROLLING PLAINS. DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT AS A LINE OF STORMS AND ASSOCIATED PACIFIC FRONT RACE OFF TO
THE EAST. WINDS WILL REMAIN ELEVATED OVERNIGHT DUE TO STRONG SURFACE
CYCLOGENESIS ACROSS THE SOUTHERN TO CENTRAL GREAT PLAINS...WITH
SPEEDS OF AROUND 20-30 MPH. OVERNIGHT LOWS WILL DROP INTO THE UPPER
20S TO MID 30S ON THE CAPROCK AS SUBSIDENCE AND DRY AIR WILL HAVE A
LONGER TIME TO RESIDE FOLLOWING THE FRONT. AREAS OFF THE CAPROCK
WILL SEE MOISTURE LINGER LONGER INTO THE EVENING AND NIGHT...THUS
ONLY ALLOWING FOR LOWS IN THE UPPER 30S TO LOWER 40S.

WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING OR EARLY
AFTERNOON AHEAD OF ANOTHER SHORTWAVE TROUGH AND SUBSEQUENT SECONDARY
SURFACE LOW DEVELOPMENT. EXPECT SPEEDS TO BE LESS THAN THOSE ON
FRIDAY...BUT STILL BE NEAR ADVISORY CRITERIA AT 25-30 MPH. WILL HOLD
OFF ON ADVISORY ISSUANCE AT THIS TIME TO ALLOW ONCOMING SHIFTS TO
ASSESS THE POTENTIAL BETTER AND NOT PRODUCE CONFUSION WITH THIS
AFTERNOON'S HIGH WIND WARNING. MOSTLY SUNNY SKIES IN A DRIER AIR MASS
AND DOWNSLOPE WESTERLY WINDS SHOULD ALLOW TEMPERATURES TO WARM INTO
THE UPPER 50S TO NEAR 60 ACROSS NORTHWEST ZONES AND LOWER TO MID 60S
JUST ABOUT EVERYWHERE ELSE DESPITE SOMEWHAT COOLER AIR ALOFT IN THE
FRONT'S WAKE.

&&

.LONG TERM...
QUASI QUIET WEATHER IN THE LONG TERM WITH THE EXCEPTION OF WIND.
WINDS SPEEDS WILL DECREASE ON EARLY SUNDAY MORNING...BUT WILL YET
AGAIN PICK UP FOR A BRIEF PERIOD ON MONDAY AS A SHORTWAVE APPROACHES
THE AREA YET AGAIN...BUT WINDS WILL ONLY INCREASE TO NEAR 15 KTS...A
CALM DAY COMPARED TO THE SHORT TERM. WINDS WILL AVERAGE AROUND 10
KTS OUT OF THE WEST FOR THE BEGINNING OF THE WEEK.
CONSEQUENTLY...BUT NOT A SURPRISE TO US WEST TEXANS...THE WEATHER
WILL BE FAIRLY DRY. THIS STORY WILL HOLD TILL LATE WED/EARLY THURS
AS A CANADIAN FRONT PUSHES INTO THE AREA WHICH WILL BRING MORE WINDY
CONDITIONS...BUT NO RAIN. WINDS ATM DO NOT SEEM TO BE STRONGER THAN
THEY ARE TODAY...SUSTAINING UP TO 25 KTS...BUT THINGS COULD CHANGE
OVER TIME AS THE GLOBAL MODELS ARE STILL TRYING TO FIGURE OUT THE
TIMING OF THE FRONT. THE GFS IS FASTER THAN THE ECMWF...BRINGING THE
FRONT THROUGH WED EVENING...WITH THE ECMWF LAGGING BEHIND ABOUT 12
HOURS BEHIND WITH A FROPA EARLY THURS MORNING. HAVE WENT A BIT DOWN
THE MIDDLE OF THE 2 MODELS WITH THE FROPA WITH IT BEING NEARLY A
WEEK OUT...BUT HAVE LEANED A BIT MORE ON THE FASTER SIDE. ALDRICH

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        29  57  26  54  26 /   0   0   0   0   0
TULIA         32  59  28  55  27 /   0   0   0   0   0
PLAINVIEW     32  59  28  55  28 /   0   0   0   0   0
LEVELLAND     31  60  30  58  31 /   0   0   0   0   0
LUBBOCK       33  62  31  57  30 /   0   0   0   0   0
DENVER CITY   30  62  32  60  33 /   0   0   0   0   0
BROWNFIELD    32  62  31  59  33 /   0   0   0   0   0
CHILDRESS     39  66  34  61  32 /  20   0   0   0   0
SPUR          37  65  34  63  32 /  10   0   0   0   0
ASPERMONT     41  68  38  66  34 /  20   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>023-027>029-033>035-039>041.

&&

31/51
Hazardous weather outlook, Dec 14, 11:20 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1120 AM CST FRI DEC 14 2012

TXZ021>044-151730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1120 AM CST FRI DEC 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY PUSHING
A STRONG PACIFIC FRONT THROUGH THE AREA FROM MID AFTERNOON TO
EARLY EVENING. AHEAD OF THE FRONT...LOW LEVEL MOISTURE IS IN
PLACE ACROSS THE REGION WHICH WILL COMBINE WITH THE STRONG LIFT
AND COOL TEMPERATURES ALOFT TO RESULT IN SCATTERED TO NUMEROUS
STRONG TO SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL
BE FROM DAMAGING DOWNBURST WINDS. SMALL HAIL MAY ALSO BE POSSIBLE
WITH SOME OF THE STORMS. THE THREAT FOR THUNDERSTORMS WILL COME TO
AN END FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON THROUGH
EARLY EVENING.

NON PRECIPITATION

AS THE FRONT PUSHES ACROSS THE REGION AND IMMEDIATELY AFTER ANY
THUNDERSTORMS MOVE EAST...STRONG SUSTAINED WINDS WILL DEVELOP. A
WEST WIND WITH SUSTAINED SPEEDS OF 40 TO 50 MPH AND GUSTS
APPROACHING 60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING IS IN
EFFECT FROM 2 PM THROUGH 6 PM FOR THE WESTERN AND CENTRAL EXTREME
SOUTHERN TEXAS PANHANDLE AND SOUTH PLAINS...OR AREAS ALONG AND
WEST OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. THIS WILL
CREATE A STRONG CROSS WIND ON ANY HIGHWAYS RUNNING NORTH AND SOUTH
ACROSS THE SOUTH PLAINS. PATCHY BLOWING DUST MAY ALSO BE POSSIBLE
RESULTING IN REDUCED VISIBILITIES BELOW ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY WINDS WILL REDEVELOP AGAIN ON SATURDAY AFTERNOON ALTHOUGH
SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING
DUST WILL ONCE AGAIN BE POSSIBLE SATURDAY AFTERNOON. FOR SUNDAY
THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO STANDBY AND BE READY TO ACTIVATE
EARLY THIS AFTERNOON THROUGH EARLY EVENING.

In the hours before

Local storm report, Dec 14, 3:18 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
318 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     DIMMITT                 34.55N 102.31W
12/14/2012  M59 MPH          CASTRO             TX   BROADCAST MEDIA

            DIMMIT MIDDLE SCHOOL SCHOOLNET

&&

EVENT NUMBER LUB1200409

JGD
Local storm report, Dec 14, 3:25 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 NE DIMMITT            34.57N 102.29W
12/14/2012  M74 MPH          CASTRO             TX   MESONET

&&

EVENT NUMBER LUB1200410

JGD
Local storm report, Dec 14, 3:28 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
328 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 S SUDAN               34.01N 102.53W
12/14/2012                   LAMB               TX   SKYWARN SPOTTER

            POWER LINES DOWN AT 303 AND 37

&&

EVENT NUMBER LUB1200411

JGD
Special weather statement, Dec 14, 3:30 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CST FRI DEC 14 2012

TXZ040-041-142200-
LYNN-TERRY-
330 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR TERRY  AND LYNN  COUNTIES...

AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 26 MILES NORTHWEST OF
TAHOKA TO 33 MILES SOUTHWEST OF TAHOKA...MOVING EAST NORTHEAST AT 60
MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH WITH GUSTS TO 60 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE
WITH THESE STORMS.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO AROUND 1 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES AND LARGE HOLIDAY DECORATIONS. SEEK SHELTER
IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3337 10216 3339 10156 3297 10156 3296 10224
TIME...MOT...LOC 2129Z 270DEG 54KT 3340 10208 3287 10216

31
Local storm report, Dec 14, 3:33 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     4 S LEVELLAND           33.52N 102.36W
12/14/2012  M62 MPH          HOCKLEY            TX   MESONET

&&

EVENT NUMBER LUB1200412

JGD
Local storm report, Dec 14, 3:38 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
338 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     HART                    34.39N 102.11W
12/14/2012  M63 MPH          CASTRO             TX   BROADCAST MEDIA

            HART ELEMENTARY SCHOOLNET

&&

EVENT NUMBER LUB1200413

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:00 AM CSTHigh Wind WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more11 hr
Dec 14, 2:30 PM CSTSpecial Weather StatementLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 4 more60 min
Dec 14, 2:58 PM CSTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer32 min
Dec 14, 3:25 PM CSTSevere Thunderstorm WarningLUBCastro, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more35 min
Dec 14, 3:30 PM CSTSpecial Weather StatementLUBLynn30 min
Dec 14, 4:09 PM CSTSpecial Weather StatementLUBGarza, Lynn36 min
Dec 14, 4:28 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hall, Lubbock, Motley32 min
Dec 14, 4:39 PM CSTSpecial Weather StatementLUBChildress, Cottle, Dickens, Hall, Kent, King and 2 more21 min
Dec 14, 4:51 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Dickens, Floyd, Hall, Motley24 min
Dec 14, 5:16 PM CSTSevere Thunderstorm WarningLUBChildress, Cottle, Dickens, Hall, King, Motley29 min
Dec 14, 5:45 PM CSTSpecial Weather StatementLUBCottle, King, Stonewall30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.